# SDR JBXA970028

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1 - RIGHT MLG WILL NOT RETRACT AS REPORTED BY PILOT.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR.  ALL LANDING GEAR INDICATION NORMAL AND GEAR RETRACTED NORMAL IAW F100 MM 32-00-00.  (M)
